# SDR CA150724002

- Difficulty date: July 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 40,622 hours
- Engine: Ge CF343A1
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 601R850873
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER MLG SYSTEM COMPONENT REPLACEMENT, ROUTINE GEAR SWINGS WERE CARRIED OUT ON AIRCRAFT. DURING ALTERNATE EXTENSION FUNCTION TEST, IT WAS DISCOVERED THAT THE ALTERNATE EXTENSION CONTROL HANDLE ASSEMBLY DID NOT OPERATE CORRECTLY. THE CONTROL HANDLE WAS BINDING AND CEASED TO OPERATE IN THE EXTENDED POSITION, WITHIN THE OPERATING LIMITS OF 7.75 INCHES AS PER MTCM 000-32-900-703. THE CONTROL HANDLE ASSEMBLY INSTALLED WAS PN: 601R85087-3 AND FOUND TO BE POST SB 601R-32-108, AND SB 601R-32-077. THE SERVICE BULLETINS APPLICABLE ARE INTENDED TO IMPROVE SYSTEM RELIABILITY HOWEVER POTENTIAL STILL EXISTS FOR BINDING AND CEASING. THE CONTROL HANDLE WAS REMOVED AND REPLACED WITH SERVICEABLE ASSY.  UPON INSPECTION AFTER REMOVAL, THE CONTROL HANDLE SHAFT PORTION WAS FOUND TO HAVE EVIDENCE OF METAL DEBRIS, AND SCORING ALONG THE SHAFT SURFACE.
